Imaging of drug-induced complications in the gastrointestina
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Drug-induced injury commonly affects the gastrointestinal and hepatobiliary systems because of the mechanisms of absorption and metabolism. In pill esophagitis, an injury is frequently related to direct contact with the esophageal mucosa, resulting in small superficial ulcers in the mid esophagus. Nonsteroidal anti-inflammatory drugs can lead to gastrointestinal tract ulcers and small bowel mucosal diaphragms. Injury to the pancreatic and hepatobiliary systems can manifest as pancreatitis, acute or chronic hepatitis, cholestasis, or steatosis and steatohepatitis. Various drugs may also insult the hepatic vasculature, resulting in Budd-Chiari and sinusoidal obstructive syndromes. Focal lesions such as hepatic adenomas may develop after use of oral contraceptives or anabolic steroids.Ultrasonography, computed tomography, and magnetic resonance imaging can aid in the diagnosis of drug-induced injuries and often are necessary to exclude other causes.

https://goo.gl/EAZhzU
Like
Comment
Share